# SDR 98ZZZX897

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N979ND
- Make and model: Cessna 182J
- Aircraft serial: 18257443
- Propeller: Mcauly 2A34C201
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90DA8
- Condition: Cracked
- Location: Propeller
- Part time: 3,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS SHOWING SIGNS OF ERRATIC PITCH CHANGE AND STICKING.  BLADE SHOWS EVIDENCE OF PREVIOUS IMPACT STRIKE.  THIS AIRCRAFT HAD PREVIOUSLY HAD A STUCK PRESSURE RELIEF VALVE IN THE GOVERNOR WHICH, AFTER DISCUSSION WITH THE PILOT, MAY HAVE CAUSED AN OVERSPEED TO THE PROPELLER.
